It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Richard on January 04, 2000 at 09:25:41:

In Reply to: I think my doctor is wrong posted by Christina Vassallo on January 02, 2000 at 19:17:35:


: Hi, I think my doctor is wrong. Four years ago I had what appears to have been seizures. These episodes only lasted for about two weeks. And I was put on depakote. Well I stopped taking it about a month later. And I didn't have another seizure until this January. I just don't believe that I had a seizure or that I am having them now. Both times in my life were fairly stressful, and honestly I would be more willing to believe that I had some kind of anxiety disorder . I guess I just want to know if its possible to go four years without having a seizure without taking any kind of medicine. Because my doctor put me back on depakote and I'm thinking of stopping it again. I would appreciate any information anyone has. Feel free to email me. Thank you.

It depends what your symptoms were like during these "seizures". If you lost consciousness it could be dangerous to discontinue your anticonvulsant. It is possible to go several years without seizures while not on any medication but after the second seizure most docs like to put their patients on an anticonvulsant to prevent future seizures.

Follow Ups

All times are GMT -7. The time now is 10:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!